Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2007, Article ID 81514, 24 pages
http://dx.doi.org/10.1155/2007/81514
Research Article

Successive Bifurcation Conditions of a Lorenz-Type Equation for the Fluid Convection Due to the Transient Thermal Field

Department of Materials Engineering, College of Engineering and Applied Science, University of Wisconsin-Milwaukee, 3200 North Cramer Street, P.O. Box 784, Milwaukee, WI 53201-784, USA

Received 13 October 2006; Revised 13 February 2007; Accepted 7 June 2007

Academic Editor: José Manoel Balthazar

Copyright © 2007 Xiaoling He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoling He, “Successive Bifurcation Conditions of a Lorenz-Type Equation for the Fluid Convection Due to the Transient Thermal Field,” Mathematical Problems in Engineering, vol. 2007, Article ID 81514, 24 pages, 2007. https://doi.org/10.1155/2007/81514.